# SDR FDEA201003040642

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5130
- Condition: Misinstalled
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT BS 365-418, RBL 24, SEAT TRACK DOES NOT MATCH -107 RCB INSTALLATION. AT BS 365-418, RBL 24, SEAT TRACK REINFORCEMENT WAS ACCOMPLISHED, DUE TO   DISCREPANCY EFFECTING PTF CONVERSION, ON MAE MOD W/C 118350535RCBR02 AND MAE EA 757-5315-16-F2473, DATED 12/28/09, REV.  THIS NON-ROUTINE IS FOR TRACKING   PURPOSES ONLY AND CLASSIFED AS A MAJOR ALTERATION.
